# SDR UALA2011041101739

- Difficulty date: April 8, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 40,046 hours, 8,802 cycles
- Engine: Pwa PW4077
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: 32153947
- Condition: Vibration
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIBRATION IN APU DUCT WITH APU BLEED VALVE OPEN (AT DOOR 3L).  REPLACED 1 ADP SHUTOFF VALVE PER MM & RE-INSTALLED BOTH SERVO HEATER PROBES.  OPS CHECK OKAY, NO VIBRATION NOTED.
